Alert archive / Arizona / Red Flag Warnings in 2006
Red Flag Warning 8, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Apr 22, 2006, 5:25 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 22, 2006, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2006, 5:25 AM MST (12:25 UTC)
- In effect from
- Apr 22, 2006, 10:00 AM MST
- Expired
- Apr 22, 2006, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 12:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 0.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2863 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KFGZ 221225 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 525 AM MST SAT APR 22 2006 AZZ109>114-139-140-222030- /O.UPG.KFGZ.FW.A.0004.060422T1700Z-060423T0300Z/ /O.NEW.KFGZ.FW.W.0008.060422T1700Z-060423T0300Z/ /O.NEW.KFGZ.FW.A.0005.060423T1700Z-060424T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 525 AM MST SAT APR 22 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA TODAY AND SUNDAY...BRINGING WINDY CONDITIONS...ALONG WITH CONTINUED LOW RELATIVE HUMIDITIES. AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM 9 TO 15 PERCENT ACROSS THE WARNING AREA...WHILE SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE LIKELY WITH OCCASIONAL GUSTS NEAR OR GREATER THAN 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ104-115>117-222030- /O.UPG.KFGZ.FW.A.0004.060422T1700Z-060423T0300Z/ /O.NEW.KFGZ.FW.W.0008.060422T1700Z-060423T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 525 AM MST SAT APR 22 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING BELOW 7000 FEET DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. THE FIRE WEATHER WATCH FOR THIS AREA IS NO LONGER IN EFFECT. A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA TODAY AND SUNDAY...BRINGING WINDY CONDITIONS...ALONG WITH CONTINUED LOW RELATIVE HUMIDITIES. AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM 9 TO 15 PERCENT ACROSS THE WARNING AREA...WHILE SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE LIKELY WITH OCCASIONAL GUSTS NEAR OR GREATER THAN 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ105>107-222030- /O.UPG.KFGZ.FW.A.0004.060422T1700Z-060423T0300Z/ /O.NEW.KFGZ.FW.W.0008.060422T1700Z-060423T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 525 AM MST SAT APR 22 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. THE FIRE WEATHER WATCH FOR THIS AREA FOR THIS AREA IS NO LONGER IN EFFECT. A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA TODAY AND SUNDAY...BRINGING WINDY CONDITIONS...ALONG WITH CONTINUED LOW RELATIVE HUMIDITIES. AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM 9 TO 15 PERCENT ACROSS THE WARNING AREA...WHILE SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE LIKELY WITH OCCASIONAL GUSTS NEAR OR GREATER THAN 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
2 follow-up statements
000 WWUS85 KFGZ 221957 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1257 PM MST SAT APR 22 2006 AZZ109>114-139-140-230300- /O.CON.KFGZ.FW.W.0008.000000T0000Z-060423T0300Z/ /O.CON.KFGZ.FW.A.0005.060423T1700Z-060424T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1257 PM MST SAT APR 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA THIS AFTERNOON AND AGAIN SUNDAY...BRINGING WINDY CONDITIONS...AND LOW RELATIVE HUMIDITIES. AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM 9 TO 15 PERCENT ACROSS NORTHEASTERN ARIZONA BOTH AFTERNOONS...WHILE SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE LIKELY WITH OCCASIONAL GUSTS NEAR OR GREATER THAN 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ104-115>117-230300- /O.CON.KFGZ.FW.W.0008.000000T0000Z-060423T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 1257 PM MST SAT APR 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING BELOW 7000 FEET DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA THIS AFTERNOON... BRINGING WINDY CONDITIONS AND LOW RELATIVE HUMIDITIES. AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM 9 TO 15 PERCENT ACROSS THE WARNING AREA... WHILE SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE LIKELY WITH OCCASIONAL GUSTS NEAR OR GREATER THAN 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ105>107-230300- /O.CON.KFGZ.FW.W.0008.000000T0000Z-060423T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 1257 PM MST SAT APR 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING DUE TO LOW RELATIVE HUMIDITIES AND STRONG WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A DRY STORM SYSTEM WILL AFFECT NORTHERN ARIZONA THIS AFTERNOON... BRINGING WINDY CONDITIONS AND LOW RELATIVE HUMIDITIES. AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM 9 TO 15 PERCENT ACROSS THE WARNING AREA... WHILE SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE LIKELY WITH OCCASIONAL GUSTS NEAR OR GREATER THAN 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 230245 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 745 PM MST SAT APR 22 2006 AZZ109>114-139-140-231045- /O.EXP.KFGZ.FW.W.0008.000000T0000Z-060423T0300Z/ /O.CON.KFGZ.FW.A.0005.060423T1700Z-060424T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 745 PM MST SAT APR 22 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. WINDS HAVE BEGUN TO DECREASE AND RELATIVE HUMIDITIES ARE SLOWLY RISING THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE THIS EVENING. THE DRY STORM SYSTEM THAT AFFECTED NORTHERN ARIZONA THIS AFTERNOON WILL CONTINUE TO IMPACT THE REGION ON SUNDAY BRINGING WINDY CONDITIONS AND LOW RELATIVE HUMIDITIES. AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO RANGE FROM 9 TO 15 PERCENT ACROSS NORTHEASTERN ARIZONA ON SUNDAY AFTERNOON...WHILE SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE LIKELY WITH OCCASIONAL GUSTS NEAR OR GREATER THAN 35 MPH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. $$ AZZ104-115>117-230345- /O.EXP.KFGZ.FW.W.0008.000000T0000Z-060423T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 745 PM MST SAT APR 22 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS HAVE BEGUN TO DIMINISH AND RELATIVE HUMIDITIES ARE SLOWLY INCREASING...THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MST THIS EVENING. $$ AZZ105>107-230345- /O.EXP.KFGZ.FW.W.0008.000000T0000Z-060423T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 745 PM MST SAT APR 22 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS HAVE BEGUN TO DIMINISH AND RELATIVE HUMIDITIES ARE SLOWLY INCREASING...THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MST THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 22, 3:10 AM MST, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 22, 3:10 AM MST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 310 AM MST SAT APR 22 2006 .SYNOPSIS...AN APPROACHING LOW PRESSURE SYSTEM WILL BRING WINDY CONDITIONS THIS AFTERNOON. ON SUNDAY...THE SYSTEM WILL MOVE SLOWLY ACROSS THE STATE WITH A WINDY AFTERNOON AND COOLER TEMPERATURES. THERE IS A SLIGHT CHANCE OF LIGHT SHOWERS ALONG THE UTAH BORDER SUNDAY INTO MONDAY. DRY WEATHER AND WARMER CONDITIONS ARE EXPECTED TUESDAY. ANOTHER WEATHER SYSTEM IS FORECAST BY THE SECOND HALF OF NEXT WEEK WITH AN INCREASING CHANCE FOR SHOWERS WEDNESDAY THROUGH FRIDAY. && .DISCUSSION...AN UPPER LOW WILL AFFECT THE WEATHER ACROSS THE SOUTHWEST STATES TODAY THROUGH MONDAY...WITH MAINLY BREEZY TO WINDY CONDITIONS AND A SLIGHT CHANCE FOR SHOWERS NORTH OF FLAGSTAFF ALONG THE UTAH BORDER SUNDAY INTO MONDAY. BRIEF HIGH PRESSURE IN THE MID-LEVELS OF THE ATMOS WILL BUILD OVER THE SOUTHWEST STATES LATE MONDAY INTO TUESDAY FOR WARMER CONDITIONS AND LESS WIND. AN UPPER LOW IS FORECAST TO MOVE SOUTH ALONG THE CALIFORNIA COAST ON WEDNESDAY...SPREADING HIGH CLOUDS ACROSS NORTHERN ARIZONA WITH WINDS INCREASING IN THE AFTERNOON. THE LOW IS FORECAST TO LIFT NORTHEAST ACROSS ARIZONA LATE THURSDAY INTO FRIDAY. TIMING DETAILS AND MODEL CONSISTENCY ARE A CONCERN WITH THIS SYSTEM...WE WILL GO WITH LOW CHCS OF PRECIP OVER THIS TIME PERIOD. && .AVIATION...FOR THE 12Z PACKAGE...EXPECT VFR CONDITIONS TO CONTINUE FOR THE NEXT 24 HRS WITH SOUTH-SOUTHWESTERLY WIND GUSTS REACHING AROUND 30 KT AFTER 18Z ACROSS MUCH OF NORTHERN ARIZONA. A FEW FAVORED LOCATIONS MAY SEE VISIBILITIES BRIEFLY DROP IN AREAS OF BLOWING DUST. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH FROM 17Z SATURDAY TO 03Z SUNDAY FOR FIRE WEATHER ZONES 104>107-109>117-139-140. && TC/KD
Hazardous weather outlook, Apr 21, 6:55 AM MST, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 655 AM MST FRI APR 21 2006 AZZ004>007-009>017-039-040-221400- BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY- KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO- LITTLE COLORADO RVR VLY IN COCONINO CO- LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS- NORTHEAST PLATEAU AND MESAS SOUTH OF 264- NORTHEAST PLATEAUS AND MESAS 264 NORTH-WESTERN MOGOLLON RIM- WHITE MOUNTAINS- 655 AM MST FRI APR 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR...APACHE...COCONINO AND NAVAJO COUNTIES IN NORTHERN ARIZONA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A RELATIVELY DRY STORM SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA SUNDAY INTO MONDAY. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL DEVELOP AHEAD OF THE SYSTEM ON SATURDAY...ALONG WITH LOW AFTERNOON HUMIDITY. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE SATURDAY FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD WHERE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ELEVATIONS BELOW 7000 FEET (SEE PRODUCT PHXRFWFGZ FOR DETAILS). WINDY AND DRY CONDITIONS ARE EXPECTED AGAIN SUNDAY...MAINLY OVER APACHE AND NAVAJO COUNTIES. JJ
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 5:25 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo | 21 hr |
Nearby
Red Flag Warnings in Arizona, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.